Jump to content
Acne.org
  • entries
    2
  • comments
    5
  • views
    9,293

About this blog

Accutane Journey

Entries in this blog

 

Accutane Day 108

I am currently taking 50mg/day. All of my side effects are gone... except for dry lips, but I control it very well. I do not know if it is a side effect from Accutane, but my nose (especially my right nostril) is running a lot for no reason. From the moment I get up until dinner or sometimes laterm it will keep running. It's very annoying... does anyone else have had this issue? Any ways to control it? Except from blowing my nose over and over?! Also, my skin was pretty clear, but since 3-4 weeks I've been having pimples. Some of them are inflammed and will last longer and some of them will basically come and go within 24-48 hours. Is it ''normal'' that I'm still breaking outafter 3 months and 1/2 on Accutane? I was recently bumped (on December 15) from 40mg to 50mg a day. Could it be the reason why I started to breakout again? Of course, it's never as BAD as it was before I started the medication, but I wonder if I will soon stop having new pimples?... Is the medication still working well even if I don't have any side effects really? Most of the people who are taking Accutane even lower doseage said they have very chapped lips and very dry skin, flaking etc etc. I don't have this at all. I love that my face is not oily anymore and that I never have a 'greasy' t-zone anymore. Hope I can get some replies Thank you,

Julie Delisle

Julie Delisle

01/19/2012

Last Reply:
01/21/2012

 

Day 46 - No Side Effects On Accutane 40Mg?

Hi everyone, Today is day 46 of my Accutane Journey. The first few weeks I was having some side effects. (headaches, dry eyes, back pain, achy joints, sweating more, etc.) But since maybe 2 weeks ishh, I have no more side effects except for dry lips. I manage it very well by applying chapstick several times daily and they barely look dry. I was wondering if anyone else have seen their side effects disapear?? I find it kinda weird... I wonder if it means that the Accutane dose is not strong enough anymore? I'm seeing my doctor on December 14 and really hope he will bump me on 60mg. The course is supposed to last 5 months in total and I REALLY want it to work! I know it sounds weird, and I guess people would love to have no more side effects, but it makes me a little worry I've seen a LOT of improvements since I started the course, but I'm still breaking out here and there. Mostly around my chin and jaw line. I've also experienced neck acne, which is the worst so far... because everytime I get a pimple it lasts forever! I mean it will dry out after a few days but it leaves a mark/scar for months!! And I really don't know what to put on it to make it go away! And of course I have many red marks on my face from old pimples! My daily skin care consists of: AM: Washing my face and neck with Cetaphil and then applying Dalacin 1% PM: Washing my face and neck with Dove (sensitve skin - Fragrance Free), applying Dalacin 1% and most of the time I will also apply Protopic Is it suppose to work 'better' if the doctor puts me on a higher dose as the treatment goes? Thank you, Julie

Julie Delisle

Julie Delisle

11/17/2011

Last Reply:
02/08/2016

×